Volume 16, Issue 1
Some Estimates with Nonconforming Elements in Domain Decomposition Analysis

Jin-sheng Gu & Xian-cheng Hu

DOI:

J. Comp. Math., 16 (1998), pp. 63-80

Published online: 1998-02

Preview Full PDF 560 2171
Export citation
  • Abstract

Some essential estimates, especially the so--called extension theorems, are established in this paper, for the nonconforming finite elements with their continuity at the vertices or the edge midpoints of the elements of the quasi--uniform mesh. As in the conforming discrete cases, these estimates play key roles in the theoretical analysis of the nonoverlap domain decomposition methods for the solving of second order self--adjoint elliptic problems discretized by the nonconforming finite element methods.

  • Keywords

Nonconforming finite element extension theorem domain decomposition elliptic problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-63, author = {}, title = {Some Estimates with Nonconforming Elements in Domain Decomposition Analysis}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {1}, pages = {63--80}, abstract = { Some essential estimates, especially the so--called extension theorems, are established in this paper, for the nonconforming finite elements with their continuity at the vertices or the edge midpoints of the elements of the quasi--uniform mesh. As in the conforming discrete cases, these estimates play key roles in the theoretical analysis of the nonoverlap domain decomposition methods for the solving of second order self--adjoint elliptic problems discretized by the nonconforming finite element methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9142.html} }
TY - JOUR T1 - Some Estimates with Nonconforming Elements in Domain Decomposition Analysis JO - Journal of Computational Mathematics VL - 1 SP - 63 EP - 80 PY - 1998 DA - 1998/02 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9142.html KW - Nonconforming finite element KW - extension theorem KW - domain decomposition KW - elliptic problem AB - Some essential estimates, especially the so--called extension theorems, are established in this paper, for the nonconforming finite elements with their continuity at the vertices or the edge midpoints of the elements of the quasi--uniform mesh. As in the conforming discrete cases, these estimates play key roles in the theoretical analysis of the nonoverlap domain decomposition methods for the solving of second order self--adjoint elliptic problems discretized by the nonconforming finite element methods.
Jin-sheng Gu & Xian-cheng Hu. (1970). Some Estimates with Nonconforming Elements in Domain Decomposition Analysis. Journal of Computational Mathematics. 16 (1). 63-80. doi:
Copy to clipboard
The citation has been copied to your clipboard